Some sufficient conditions for multi-player pursuit-evasion games with continuous and discrete observations

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

For a pursuit-evasion game with two pursuers and two evaders we introduce classes of functions that represent upper and lower approximations of the min function. Using these functions and a Liapunov type of analysis we formulate several sufficient conditions for the guaranteed capture and evasion for the cases with continuous and discrete observation times for the players. Both pursuers and evaders are modeled as nonlinear systems that are affine functions with respect to their control inputs.

Original languageEnglish (US)
Title of host publicationAnnals of the International Society of Dynamic Games
PublisherBirkhauser
Pages133-145
Number of pages13
DOIs
StatePublished - Jan 1 2009

Publication series

NameAnnals of the International Society of Dynamic Games
Volume10
ISSN (Print)2474-0179
ISSN (Electronic)2474-0187

Fingerprint

Pursuit-evasion Games
Discrete Observations
Sufficient Conditions
Discrete Time Observations
Affine Function
Upper Approximation
Lower Approximation
Nonlinear Systems
Nonlinear systems
Evasion
Approximation

Keywords

  • Differential games
  • Liapunov stability
  • Pursuit and evasion games

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Cite this

Stipanović, D. M., Melikyan, A., & Hovakimyan, N. (2009). Some sufficient conditions for multi-player pursuit-evasion games with continuous and discrete observations. In Annals of the International Society of Dynamic Games (pp. 133-145). (Annals of the International Society of Dynamic Games; Vol. 10). Birkhauser. https://doi.org/10.1007/978-0-8176-4834-3_8

Some sufficient conditions for multi-player pursuit-evasion games with continuous and discrete observations. / Stipanović, Dušan M.; Melikyan, Arik; Hovakimyan, Naira.

Annals of the International Society of Dynamic Games. Birkhauser, 2009. p. 133-145 (Annals of the International Society of Dynamic Games; Vol. 10).

Research output: Chapter in Book/Report/Conference proceedingChapter

Stipanović, DM, Melikyan, A & Hovakimyan, N 2009, Some sufficient conditions for multi-player pursuit-evasion games with continuous and discrete observations. in Annals of the International Society of Dynamic Games. Annals of the International Society of Dynamic Games, vol. 10, Birkhauser, pp. 133-145. https://doi.org/10.1007/978-0-8176-4834-3_8
Stipanović DM, Melikyan A, Hovakimyan N. Some sufficient conditions for multi-player pursuit-evasion games with continuous and discrete observations. In Annals of the International Society of Dynamic Games. Birkhauser. 2009. p. 133-145. (Annals of the International Society of Dynamic Games). https://doi.org/10.1007/978-0-8176-4834-3_8
Stipanović, Dušan M. ; Melikyan, Arik ; Hovakimyan, Naira. / Some sufficient conditions for multi-player pursuit-evasion games with continuous and discrete observations. Annals of the International Society of Dynamic Games. Birkhauser, 2009. pp. 133-145 (Annals of the International Society of Dynamic Games).
@inbook{1b8a3eaa1c9a497793036ea4163e4b90,
title = "Some sufficient conditions for multi-player pursuit-evasion games with continuous and discrete observations",
abstract = "For a pursuit-evasion game with two pursuers and two evaders we introduce classes of functions that represent upper and lower approximations of the min function. Using these functions and a Liapunov type of analysis we formulate several sufficient conditions for the guaranteed capture and evasion for the cases with continuous and discrete observation times for the players. Both pursuers and evaders are modeled as nonlinear systems that are affine functions with respect to their control inputs.",
keywords = "Differential games, Liapunov stability, Pursuit and evasion games",
author = "Stipanović, {Dušan M.} and Arik Melikyan and Naira Hovakimyan",
year = "2009",
month = "1",
day = "1",
doi = "10.1007/978-0-8176-4834-3_8",
language = "English (US)",
series = "Annals of the International Society of Dynamic Games",
publisher = "Birkhauser",
pages = "133--145",
booktitle = "Annals of the International Society of Dynamic Games",

}

TY - CHAP

T1 - Some sufficient conditions for multi-player pursuit-evasion games with continuous and discrete observations

AU - Stipanović, Dušan M.

AU - Melikyan, Arik

AU - Hovakimyan, Naira

PY - 2009/1/1

Y1 - 2009/1/1

N2 - For a pursuit-evasion game with two pursuers and two evaders we introduce classes of functions that represent upper and lower approximations of the min function. Using these functions and a Liapunov type of analysis we formulate several sufficient conditions for the guaranteed capture and evasion for the cases with continuous and discrete observation times for the players. Both pursuers and evaders are modeled as nonlinear systems that are affine functions with respect to their control inputs.

AB - For a pursuit-evasion game with two pursuers and two evaders we introduce classes of functions that represent upper and lower approximations of the min function. Using these functions and a Liapunov type of analysis we formulate several sufficient conditions for the guaranteed capture and evasion for the cases with continuous and discrete observation times for the players. Both pursuers and evaders are modeled as nonlinear systems that are affine functions with respect to their control inputs.

KW - Differential games

KW - Liapunov stability

KW - Pursuit and evasion games

UR - http://www.scopus.com/inward/record.url?scp=85012218574&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85012218574&partnerID=8YFLogxK

U2 - 10.1007/978-0-8176-4834-3_8

DO - 10.1007/978-0-8176-4834-3_8

M3 - Chapter

AN - SCOPUS:85012218574

T3 - Annals of the International Society of Dynamic Games

SP - 133

EP - 145

BT - Annals of the International Society of Dynamic Games

PB - Birkhauser

ER -